# SDR DXTA20082896

- Difficulty date: February 24, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 9,094 hours, 7,513 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT BRAKE PEDAL ON RT SEAT SIDE GOES TO THE FLOOR WHEN BRAKES ARE PRESSED. COMPLIED WITH BRAKE BLEED IAW MM 32-42-00.
